# SDR DALA2017070605322

- Difficulty date: July 5, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  MLG WW 663 BULKHEAD AT LBL 36 HAS A CRACK. MAINTENANCE CUT OUT DAMAGE AND REPAIRED 663 WHEEL WELL LT IAW SRM 57-10-10REPAIR 3 LBL 36.
